# SDR AALA201603279001

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 72,455 hours, 10,700 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFTER TAKEOFF FOR LT PACK MAX TEMP, WHEEL 1=395, WHEEL 2= 585, WHEEL 5= 300 & WHEEL 6=485.  THE BRAKES WERE COOLED, THE GEAR RETRACTED & THE FLIGHT CONTINUED.  CREW REQUESTED EMER EQUIPMENT BE STANDING BY UPON ARRIVAL AS A PRECAUTIONARY MEASURE.  THE ACFT LANDED SAFELY WITH NO BRAKE OVERHEATING NOTED & TAXIED TO THE GATE WITH NO FURTHER INCIDENTS.  REPLACED THE NR 2 BRAKE ASSEMBLY & ACCOMPLISHED A SATISFACTORY OPERATIONAL & LEAK CHECK IAW AMM 32-42-27-0401.
